# SDR SWAA2015032737915

- Difficulty date: March 26, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N416WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32453
- Aircraft time: 46,822 hours, 27,093 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550101
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE LATCH ROLL PIN BENT.  R & R FWD ENTRY ESCAPE SLIDE IAW MT.
